# SDR DHL99705003

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 INCH CRACK IN NOSE WHEEL WELL LEFT SIDE APPROX STA 280.  STOP DRILLED CRACKS, HFEC.  CRACKS STOP AT STOP DRILL.  CUT OUT DAMAGED AREA PER S/B 53-145 AND INSTALLED REPAIR PER AVITAS ENGINEERING 99DHLI.030R0-1 AND S/B 53-145R1.
